Our expert says:
Hi Tracy, thank you for the question.
The reaction you are getting is most probably directly related to the topical skin bleaching product and your best advice would be to see your dermatologist to be sure that there are no side effects or complications from using the product (?hydroquinone). Furthermore one can discuss the use of topical hair removal products with the dermatologist and if necessary to add a calming agent to the prescription but ultimately you may have to consider IPL or laser hair removal.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.